Show simple item record

dc.contributor.authorDíaz Barrero, José Luis
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament d'Enginyeria Civil i Ambiental
dc.date.accessioned2018-02-20T08:16:28Z
dc.date.issued2017-04
dc.identifier.citationDiaz-Barrero, J.L. A Lucas number determinant. "School science and mathematics [en lí­nia]", Abril 2017, vol. 117, núm. 3-4, p. 168.
dc.identifier.issn0036-6803
dc.identifier.urihttp://hdl.handle.net/2117/114265
dc.format.extent1 p.
dc.language.isoeng
dc.publisherWiley
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshMathematics--Problems, exercises, etc.
dc.titleA Lucas number determinant
dc.typeArticle
dc.subject.lemacMatemàtica -- Problemes, exercicis, etc.
dc.identifier.doi10.1111/ssm.12219
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::11 Number theory
dc.relation.publisherversionhttp://onlinelibrary.wiley.com.recursos.biblioteca.upc.edu/doi/10.1111/ssm.12219/full
dc.rights.accessRestricted access - author's decision
drac.iddocument21893765
dc.description.versionPostprint (author's final draft)
dc.date.lift10000-01-01
upcommons.citation.authorDiaz-Barrero, J.L.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameSchool science and mathematics [en lí­nia]
upcommons.citation.volume117
upcommons.citation.number3-4
upcommons.citation.startingPage168
upcommons.citation.endingPage168


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder